Definity is a contrast media used to enhance the endocardium during echocardiography. Cardiac arrest as an adverse reaction to Definity is still a debate. We are presenting a rare case of a 69-year-old male patient who developed cardiopulmonary arrest immediately after Definity injection during resting echocardiography.
- cardiovascular system
- pacing and electrophysiology
Statistics from Altmetric.com
TM and MMU are joint first authors.
Contributors TM (corresponding author) and MMU contributed equally in finalising and revising this article, contacted the patient in order to gain consent from the patient and explained the whole concept of this case report to the patient to make sure the patient agreed to give consent. TM, MMU and KW helped with the conception, design and abstract of this article. All authors helped with writing case presentation, discussion section, data collection from the EMR and echocardiography imaging collection from cardiology echo lab, collected all the citations, interpreted the summary of each citation article and worked on in-text citations that are relevant to the article. TM, MMU and AA helped with the critical revision of the article for important intellectual content and made the necessary changes for final approval. All authors agreed to be accountable for the article and ensure that all questions regarding the accuracy for integrity of the article are investigated and resolved.
Funding No funding was required for the manuscript.
Competing interests None
Provenance and peer review Not commissioned; externally peer reviewed.
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.